MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA REVISION TIBIAL ARTICULAR SURFACE INSERTER; INSTRUMENT, KNEE

ZIMMER BIOMET, INC. PERSONA REVISION TIBIAL ARTICULAR SURFACE INSERTER; INSTRUMENT, KNEE
Catalog Number 42529900100
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) g2: foreign: canada.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.The investigation is in progress.Upon completion of the investigation, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during a total knee procedure, the tip of the articular surface inserter fractured during insertion of the bearing.There was no patient impact and no adverse events have been reported as a result of the malfunction.It was reported that all available information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections have been updated: b4; b5; d9; g3; h2; h3; h6; h11.Visual inspection of the returned device found it to exhibit signs of repeated use and the tip of hook component has fractured off.All pieces were returned.Reported item and lot number confirmed as correct.Device history record was reviewed and no discrepancies related to the reported event were found.Root cause was unable to be determined.Complaint sample was evaluated and the reported event was confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information at time of this report.

Brand Name
PERSONA REVISION TIBIAL ARTICULAR SURFACE INSERTER
Common Device Name
INSTRUMENT, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21702258
Report Number0001822565-2025-00773
Device Sequence Number18291030
Product Code MBH
UDI-Device Identifier00889024246423
UDI-Public(01)00889024246423(10)65040201
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number42529900100
Device Lot Number65040201
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2025
Supplement Date Received by Manufacturer08/19/2025
Initial Report FDA Received Date03/26/2025
Supplement Report FDA Received Date08/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/20/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown